# SDR GAIA01102ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED TAIL SKID UPPER ATTACH T-CHORD CORRODED AND 2 EACH VERTICAL SUPPORT ANGLES CORRODED.  ACCOMPLISHED TAIL SKID UPPER ATTACH T-CHORD REPAIR AND TWO EACH VERTICAL STIFFENERS IAW B727 SRM 51-40-3 FIG 1.  (M)
